# SDR QXEA0200624

- Difficulty date: April 3, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRETTING AT LEFT MAIN GEAR RETRACTION ACTUATOR FITTING ATTACH POINT IN FORWARD WHEEL WELL AT LOWER TWO BOLT POINTS.  REPAIRED IAW DHC-8 RD 8-54-1178 AND HORIZON AIR EA 2-54-125.
